# SDR 9JLA2019021320091

- Difficulty date: January 6, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N708SP
- Make and model: Lear 45LEAR
- Aircraft serial: 45014
- Aircraft time: 5,127 hours, 4,043 cycles
- System (JASC): 7600 · Engine Controls
- Part: Deec
- Part number: 21188821008
- Part serial: 120BH0057
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON 20-DEC-2018 THE FLIGHT CREW SQUAWKED A FAULT WITH THE NO2 ENGINE COMPUTER. AFTER TROUBLESHOOTING THE NO2 ENGINE DEEC COMPUTER WAS REPLACED WITH A REPAIRED ENGINE DEEC COMPUTER. P/N 2118882-1008 S/N 120-BH0057 OPERATIONAL CHECKS WERE SATISFACTORY ON 06-JAN-2019 THE FLIGHT CREW AGAIN SQUAWKED THAT THE NO2 ENGINE COMPUTER WAS FAULTED. S/N 120-BH0057 DEEC COMPUTER WAS FOUND DEFECTIVE AND REPLACED WITH A REPAIRED UNIT. S/N 120-BH0057 FAILED AFTER 27.7 HRS AND 19 CYCLES IN SERVICE
